MAUDE Adverse Event Report: Medline Industries, LP PRIVATE LABELED FOR CUSTOMER; GLOVE,EXAM,NITRILE,PF,50CT, L

Medline Industries, LP PRIVATE LABELED FOR CUSTOMER; GLOVE,EXAM,NITRILE,PF,50CT, L
Catalog Number WRX319600
Medical Device Problem Codes Structural Problem (2506); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "last box purchased had about 5 individual gloves affected total.Last glove in box had another inside and fingertips were all stuck together while cuff was wadded and unfinished.Another pair had 2-3 fingers that were not closed and another thatr looked unfinished.All unusable.".
 
Additional Manufacturer Narrative
The customer reported the last box purchased had about 5 individual gloves affected total, with fingertips all stuck together while the cuff was wadded and unfinished, another pair had 2-3 fingers that were not closed, and another looked unfinished; all unusable.Medline quality did not receive a sample or photograph of the reported item for investigation; a review of inspection record found no similar issues noted, a post-market retrospective review of the past 24 months preceding the reported issue found 0 additional complaints of gloves sticking together, and retained samples were reviewed and did not find any gloves that were stuck together or looked "unfinished." the issue is unconfirmed, as no sample nor photographs were made available to review, and the cause was documented as sample required to determine cause.Based on the findings of the quality investigation, no change has been made to the regulatory reportability decision for the complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
PRIVATE LABELED FOR CUSTOMER
Common Device Name
GLOVE,EXAM,NITRILE,PF,50CT, L
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
azmat shah
three lakes drive
northfield, IL 60093--275
MDR Report Key50730889
Report Number1417592-2026-36767
Device Sequence Number21480637
Product Code LZA
UDI-Device Identifier00311917006765
UDI-Public00311917006765
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K193555
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberWRX319600
Device Lot NumberMH306009985
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2024
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown